uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Finite satisfiability and N-0-categorical structures with trivial dependence
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2006 (English)In: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 71, no 3, 810-830 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 71, no 3, 810-830 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-83171DOI: 10.2178/jsl/1154698579ISI: 000240261800007OAI: oai:DiVA.org:uu-83171DiVA: diva2:111078
Available from: 2006-10-23 Created: 2006-10-23 Last updated: 2012-04-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Djordjevic, Marko
By organisation
Mathematical Logic
In the same journal
Journal of Symbolic Logic (JSL)
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 198 hits
ReferencesLink to record
Permanent link

Direct link